MathSciNet Relay Station
MathSciNet bibliographic data
MR1617052 60E15 (28C20)
Schechtman, G.; Schlumprecht, Th.; Zinn, J. On the Gaussian measure of the intersection. Ann. Probab. 26 (1998), no. 1, 346–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement